# SDR ASOA201100936

- Difficulty date: May 9, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 15,820 hours, 10,963 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN FS 379.00 AND FS 477.00, LBL 9.00 SEAT TRACK HAS CORROSION.  REMOVED CORRODED SEAT TRACK AND FABRICATED NEW SEAT TRACK IAW AMM 53-00-49-000-801 AND 670-53-00-313.  INSTALLED NEW SEAT TRACK IAW AMM 53-04-400-801.
